# SDR YENA2020040840312

- Difficulty date: April 4, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N587JB
- Make and model: Airbus A320-232
- Aircraft serial: 2177
- Aircraft time: 63,535 hours, 22,787 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, WEIGHT VARIANT UPGRADE FRO A/C N587JB - SRM REPAIR SURVEY - FUSELAGE - DENT AFT OF L2 DOOR AT DOOR SILL LEVEL; REF AEROMAN NR W/O# 2020-79/1 WCC# 2020-65024 PERFORMED MAJOR REPAIR LOC L2 DOOR AT DOOR SILL LEVEL EXACTLY LOCATION IS FRAME 70 PLUS 3 INCH STRINGER 21L STRINGER 23L AT EXERNAL FUSELAGE SKIN IAW EA# 53-0179-20 AND EC# A20-236-01
